# SDR SCNA20230215081

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 63,563 hours, 30,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 743511: L1 DOOR OPENED WITH SLIDE ARMED, SLIDE PACK PARTIALLY PULLED FROM COVER.  RESOLUTION: REINSTALLED SLIDE AND COVER ON L1 DOOR IAW TASK 25-66-01-400-801
